# SDR YENA20120111407

- Difficulty date: January 11, 2012
- Submitted: January 11, 2012
- Operation: Air carrier
- Aircraft: N228JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000030
- Aircraft time: 16,506 hours, 9,964 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Part number: 17073802903
- Part serial: 0207
- Condition: Defective
- Location: Nlg
- Part time: 16,505 hours, 9,964 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLT 1017, CREW DECLARED EMERGENCY AND AIRCRAFT RETURNED TO BOS DUE TO LANDING GEAR LEVER WOULD NOT COME UP ON TAKEOFF.  FOUND INTERMITTENT CONNECTION AT RIGHT NOSE WEIGHT ON WHEELS PROX SENSOR.  REPLACED HARNESS ASSY AND PROXIMITY SENSOR REFERENCE AMM 32-62-01-04.
